# SDR IPXA2014091584298

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

75" CRACK LT WING INBD FLAP LOWER SKIN 60" FROM INBD END AND 12.5" FROM T/E REPAIRED IAW EO A300-5750-55531-A.
